Continuous Gradient Projection Method in Hilbert Spaces

Bolte, Jérôme (2003) Continuous Gradient Projection Method in Hilbert Spaces. Journal of Optimization Theory and Applications, 119 (2). pp. 235-259.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/23279
Item Type: Article
Language: English
Date: November 2003
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 06:02
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:23279
URI: http://publications.ut-capitole.fr/id/eprint/3438

Actions (login required)

View Item View Item